MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH ERYTYPE S ABD+REV A1,B

BIO-RAD MEDICAL DIAGNOSTICS GMBH ERYTYPE S ABD+REV A1,B
Catalog Number 806127100
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined intial and final report on this incident.
 
Event or Problem Description
The customer reported failed patient blood groups when using erypece s abd+rev a1,b on tango optimo, because there was a "gob" in the reverse a1 cells which the tango interpreted as positive.He confirmed that the tango optimo is functioning properly.The customer mentioned that he received the affected product in boxes that were damaged and the plates he received were wet.These conditions should not have a negative impact to the quality of the erytype plates, because they are sealed in a special aluminum foil which is impermeable to water vapor.A negative impact cannot be excluded in case the sealing of the plates was damaged.In order to exclude a damaging of the sealing the customer was encouraged to return the plates for investigation.The customer did not provide the affected plates for investigational testing.Therefore, our quality control laboratory tested their retention sample of the supposedly defective lot erytype s abd+rev.A1, b with different donor samples on tango optimo.All positive and negative reactions were correct.We did not see any clumps in the reverse typing.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
ERYTYPE S ABD+REV A1,B
Common Device Name
ERYTYPE S ABD+REV A1,B
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
MDR Report Key11364515
Report Number9610824-2021-00003
Device Sequence Number1101948
Product Code QHR
UDI-Device Identifier07611969951147
UDI-Public(01)07611969951147(17)220501(10)8045010
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
125094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2022
Device Catalogue Number806127100
Device Lot Number8045010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2021
Initial Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TANGO OPTIMO, SN (B)(4)